Opinion

... in response to Chelation Therapy Side Effects
  1. Don Jin Don Jin Hungary says:

    Vitamins and vital nutrients may leave the body along with the !!heavy metal!!

    LOL-but scientific proof thats this therapy don't work-so what is this?
    You so full of shit docs...

    "United States Food and Drugs Administration announced that over the counter chelation products are unapproved"

    It means this therapy very effective, thank you for this scientific proof.

    • Jello Bunny Jello Bunny United States says:

      In what way is that scientific proof? You're the one that sounds like an idiot here.

      Maybe because you're from a different country you don't understand USA standard rules and regulations. Some of these chealation agents are so strong that it can cause kidney failure, heart failure, and even death. As a matter of fact there have been reported deaths because of chelation therapy. The reason for this is your body can only filter out so much at a time, the remaining stays in your blood stream or is filtered back, making you undergo something along the lines of retoxicity. There is no 1 pill power pill that will flush it all out right then and there. The risks for this drug being available OTC are very dangerous to masses especially considering they are uninformed or unknowledgeable in the procedures and proper uses for it. That doubled with the fact there is still psuedoscience going on about "autism" being "treatable", many parents will stupidly seek to treat there children this way and end up killing them or causing them near fatal organ damage When autism is closer linked to genetic and environmental causes. The people who do not have autism and push that it is a "disease" and "treatable" with such and such are the biggest insults to the medical community.

      . Just because there are blogs with people praising chelators who have no medical or scientific background does not mean they are capable or educating the masses, they for sure can spread phony baloney and psuedoscience which people buy into easily.

      The only time a heavy chelator like this should be used is when there are clear signs and symptoms present. I've seen cases where patients hair starts falling out in a matter of less than a week, with exposure to heavy metals like Mercury, along with a load of other serious symptoms, there are emergency situations like this where this drug SHOULD be readily available for use, to potentially save the life of the one undergoing the horrors of heavy metal toxicity or blood poisoning. The simple push with "I'm uncomfortable with a drug like this being readily available because it might be abused" is the dumbest comment I've seen out there on the web, the pharmacuetical industry as a whole in America is as abusive as it can be, it loads medications onto non needing patients even, because drugging the symptom will always be easier than actually treating or trying to cure the issue as a whole.
      If this drug is going to make it's way into the sight of people's it's best to educate, study and give as many details based on science as possible to avoid misuse or terrible accidents that can befall the foolishly misguided in an attempt to "self-administer" this drug themselves. Always seek a RELIABLE medical professional, they have a load of more experience and knowledge in that regard than someone who hasn't been through the school fold like the average masses out there. I also say reliable because nowadays it's hard to find a trust worthy practicioner with the air of paranoia and general distrust towards medical practioners and medicinal vendors out there being hand in hand to make more money, prescribing unnecessary pharmacueticals to boast there own profits and sales. Find a practioners you can trully trust and then go from there. There are still good doctors out there, sadly many I've encountered in "designated for" hospitals seem hugely misguided or even unaware of some of the rising issues with patients and doctors, they aren't bad people, just out of the loop.

The opinions expressed here are the views of the writer and do not necessarily reflect the views and opinions of News Medical.